Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Urethra itching, prescribed medication for gonorrhea. Treatment?

good day. I started feeling an itch in my urethra towards the tip of my penis, its usually starts from the base and the itch works its way up but not so burning sensation when urinating coupled with bowel itching deep inside in the anus . Also when i wake up there is a little bit of yellowish discharge, and wen i squeeze my penis a little more comes out. This worried me out. I went to the clinic about 3 days later, and the doctor gave me a urinalysis to check for UTI, and gave me the medication for Gonorrhea although i think of otherwise. it only stop for about 5 days and the symptoms backed again.she refer me to an internal medicine infection specialist but still he diagnosed it as gonorrhea and gave me injection and a single dose oral medicine. several days it s still the same symptoms. someone told me maybe it is a urethritis. could it be that and is the treatment.thanks more power.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Jul 2012
Hi there dims. Your symptoms do suggest urethritis...essentially a post-gonococcal urethritis or a complication of gonorrhea either per se or one that was inadequately treated or was resistant to the antibiotics given, You have not provided a detailed sexual history preceding this infection nor have you provided names of any antibiotics & am assuming the only test done was a ? urine test. All this information is a requisite for an in-depth assessment of your condition. Do revisit your doctor/s & please ask for some blood tests/urethral swab tests (of this 'pus discharge' you speak of) to be done & take it from there. Do feel free to call on me privately for further clarifications on the 'ask a doctor' feature on HCM. cheers & good luck. Dr Praveen Rodrigues MD Bangalore, India
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor